# SDR ASAA2018101926527

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,387 hours, 13,584 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156322
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FURTHER DAMAGE NOTED ON RT AFT PRIMARY HEAT EXCHANGER PLENUM. GROUNDED - YES. REPLACED RT PRIMARY HEAT EXCHANGER PLENUM REF AMM 21-51-03-400-804-002. OPS, LEAK CK NORMAL.
